Bhattacharya, Sudipto, Plank, Manfred, Strobl, Gunter and Zechner, Josef (2002) Bank capital regulation with random audits. Journal of Economic Dynamics and Control, 26 (7-8). pp. 1301-1321. ISSN 0165-1889
Full text not available from this repository.
Identification Number: 10.1016/S0165-1889(01)00045-8
| Item Type: | Article |
|---|---|
| Official URL: | http://www.elsevier.com/wps/find/journaldescriptio... |
| Additional Information: | © 2002 Elsevier Science |
| Divisions: | Finance |
| Subjects: | H Social Sciences > HB Economic Theory |
| Date Deposited: | 16 Oct 2008 15:34 |
| Last Modified: | 15 Nov 2025 03:26 |
| URI: | http://eprints.lse.ac.uk/id/eprint/18219 |
Actions (login required)
![]() |
View Item |
